# SDR CA070911002

- Difficulty date: September 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,688 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TOUCH DOWN THE RT MLG IB TIRE WENT FLAT. THE FAILURE WAS ATTRIBUTED TO BRAKE LOCKUP. THE AC WAS TOWED FROM THE RUNWAY. MAINT CHECKED THE NR 3 AND NR 4 POSITION BRAKE AND ANTISKID SYSTEMS WITH NO FAULT FOUND. THE NR 3 AND NR 4 WHEEL TIRE ASSEMBLIES WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070911002)
